UM  > 科技學院  > 土木及環境工程系
Probabilistic solutions of nonlinear oscillators excited by correlated external and velocity-parametric Gaussian white noises
Guo S.-S.2; Er G.-K.1; Lam C.C.1
2014
Source PublicationNonlinear Dynamics
ISSN0924090X
Volume77Issue:3Pages:597-604
Abstract

This paper addresses the random vibrations of the oscillators with correlated external and parametric excitations being Gaussian white noises. The exponential polynomial closure method is used in the analysis, with which the probability density of the system responses is obtained. Two oscillators are analyzed. One is about the linear oscillator subjected to correlated external and parametric excitations. Another is about the oscillator with cubic nonlinearity and subjected to correlated external and parametric excitations. Numerical studies show that exponential polynomial closure method provides computationally efficient and relatively accurate estimates of the stationary probabilistic solutions, particularly in the tail regions of the probability density functions. Numerical results further show that correlated external and parametric excitations can cause unsymmetrical probabilistic solutions and nonzero means which are different from those when the external and parametric excitations are independent. © 2014 Springer Science+Business Media Dordrecht.

KeywordCorrelated Excitations Exponential Polynomial Closure Method Fokker-planck-kolmogorov Equation Nonzero Mean
DOI10.1007/s11071-014-1322-4
URLView the original
Indexed BySCI
Language英语
WOS Research AreaEngineering ; Mechanics
WOS SubjectEngineering, Mechanical ; Mechanics
WOS IDWOS:000339348400014
Fulltext Access
Citation statistics
Cited Times [WOS]:8   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
Corresponding AuthorGuo S.-S.
Affiliation1.Universidade de Macau
2.Xi'an Jiaotong University
Recommended Citation
GB/T 7714
Guo S.-S.,Er G.-K.,Lam C.C.. Probabilistic solutions of nonlinear oscillators excited by correlated external and velocity-parametric Gaussian white noises[J]. Nonlinear Dynamics,2014,77(3):597-604.
APA Guo S.-S.,Er G.-K.,&Lam C.C..(2014).Probabilistic solutions of nonlinear oscillators excited by correlated external and velocity-parametric Gaussian white noises.Nonlinear Dynamics,77(3),597-604.
MLA Guo S.-S.,et al."Probabilistic solutions of nonlinear oscillators excited by correlated external and velocity-parametric Gaussian white noises".Nonlinear Dynamics 77.3(2014):597-604.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo S.-S.]'s Articles
[Er G.-K.]'s Articles
[Lam C.C.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo S.-S.]'s Articles
[Er G.-K.]'s Articles
[Lam C.C.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo S.-S.]'s Articles
[Er G.-K.]'s Articles
[Lam C.C.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.